MathSciNet Relay Station
MathSciNet bibliographic data
MR1362304 (97b:40009) 40J05 (46A45)
Et, Mikail; Çolak, Rıfat On some generalized difference sequence spaces. Soochow J. Math. 21 (1995), no. 4, 377–386.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement